# SDR SWIA201541090

- Difficulty date: April 5, 2015
- Submitted: April 24, 2015
- Operation: Air carrier
- Aircraft: N604SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10249
- Aircraft time: 22,840 hours, 16,460 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Bs 537
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CABIN SEAT TRACK HAS GOUGES AT FS 537, RBL 9, C-CHECK, RO 4/21/15, RT FLOOR SEAT RAIL FROM FS 485.00 - FS581.00 IS OUT OF LIMITS DUE TO GOUGES IN A NO DAMAGE ALLOWABLE AREA.  REF: REO R & R ON CAMP : 12062586.
